MathSciDoc: An Archive for Mathematician ∫
Home
Mathematics
All
Algebraic Geometry
Arithmetic Geometry and Commutative Algebra
Combinatorics
Convex and Discrete Geometry
Differential Geometry
Functional Analysis
Geometric Analysis and Geometric Topology
History and Overview
Logic
Metric Geometry
Numerical Linear Algebra
Probability
Rings and Algebras
Statistics Theory and Methods,Data Analysis
Theoretical Physics
Lecture Notes
All
Algebraic Topology and General Topology
Category Theory
Complex Variables and Complex Analysis
Data Analysis
Dynamical Systems
General Mathematics
Geometric Modeling and Processing
Information Theory
Machine Learning
Number Theory
Numerical comparisons based on four smoothing functions for absolute value equation
Quantum Algebra
Spectral Theory and Operator Algebra
Symplectic Geometry
All
Publications of CMSA of Harvard
All
Analysis of PDEs
Classical Analysis and ODEs
Computational Geometry
Data Analysis, Bio-Statistics, Bio-Mathematics
Fluid Dynamics and Shock Waves
General Methematics
Group Theory and Lie Theory
K-Theory and Homology
Mathematical Physics
Numerical Analysis and Scientific Computing
Optimization and Control
Representation Theory
Statistics Theory and Methods
TBD
All
S.-T. Yau High School Science Awarded Papers
Journal
Acta Mathematica
Arkiv for Matematik
Call For Papers
Awarded Papers
Videos
Log In
Sign Up
Help
Go
In title
In author
In affiliation
In keyword
In MathSciDoc ID
In all above
Advanced
TBD
[2981]
Eine Eigenschaft der Primzahl 107
K. Schwering
Coesfeld
TBD
mathscidoc:1701.33160
Acta Mathematica, 11, (1), 119-120, 1887.3
[ Download
]
[ 2017-01-08 20:29:43 uploaded by
actaadmin
]
[ 1240 downloads ]
[
0
comments
]
Citation
×
1
David Hilbert. Die Theorie der algebraischen Zahlkörper. 1932.
2
Gutman I. On the number of antibonding MO\u0027s in conjugated hydrocarbons[J]. Chemical Physics Letters, 1974, 26(1): 85-88.
[ Cited by 2 ]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[2982]
Sur le problème des trois corps
Giulio Bisconcini
Rome
TBD
mathscidoc:1701.33458
Acta Mathematica, 30, (1), 49-92, 1906.12
[ Download
]
[ 2017-01-08 20:30:18 uploaded by
actaadmin
]
[ 1240 downloads ]
[
0
comments
]
Citation
×
1
Diacu F. The solution of then-body problem[J]. The Mathematical Intelligencer, 2009, 18(3): 66-70.
[ Cited by 1 ]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[2983]
A note on asymptotic normality of sums of higher-dimensionally indexed random variables
Bengt Rosén
Institute of Mathematics, University of Uppsala
TBD
mathscidoc:1701.332309
Arkiv for Matematik, 8, (1), 33-43, 1969.11
[ Download
]
[ 2017-01-08 20:34:43 uploaded by
arkivadmin
]
[ 1240 downloads ]
[
0
comments
]
Citation
×
[ Cited by 12 ]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[2984]
Sur une extension d'un théorème classique de la théorie des fonctions
E. Phragmén
Stockholm
TBD
mathscidoc:1701.33441
Acta Mathematica, 28, (1), 351-368, 1904.12
[ Download
]
[ 2017-01-08 20:30:16 uploaded by
actaadmin
]
[ 1239 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[2985]
Ergänzung zu meiner Arbeit: ”Über die Dualität von Finslerschen und Cartanschen Räumen“
Arthur Moór
Debrecen, Ungarn
TBD
mathscidoc:1701.331086
Acta Mathematica, 91, (1), 187-188, 1954.12
[ Download
]
[ 2017-01-08 20:31:39 uploaded by
actaadmin
]
[ 1239 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
Previous
1
2
...
595
596
597
598
599
...
717
718
Next
Show
all
3
5
10
25
papers per page.
Sort by
time
views
Contact us:
office-iccm@tsinghua.edu.cn
| Copyright Reserved